# SDR ABXA050214

- Difficulty date: August 22, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 39,104 hours, 43,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Part number: 4912322505
- Condition: Broken
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP HINGE, STA 333, INBOARD LOWER STUD BROKEN OFF.  REMOVED AND REPLACED ALL 4 STUDS IAW JOB CARD 92410004 AND DC-9 SRM.
